MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC MEDEX; SYRINGE, BALLOON INFLATION

SMITHS MEDICAL ASD, INC MEDEX; SYRINGE, BALLOON INFLATION
Catalog Number MX390
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported that the pointer on the pressure gauge failed to return to a value of zero due to an unspecified reason.It was also reported that at times the pointer registered a high value and suddenly dropped.The operator replaced the device after encountering the aforementioned product problems.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Additional information received indicating that both gauges on the device were not at zero.Two pictures were returned for evaluation indicating this.No product will be returned.

Brand Name
MEDEX
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9119722
Report Number3012307300-2019-05499
Device Sequence Number2113194
Product Code MAV
UDI-Device Identifier10351688507884
UDI-Public10351688507884
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K940896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/05/2020
Device Catalogue NumberMX390
Device Lot Number3533705
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer10/17/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1